# SDR USAA060258

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LBL 40 BETWEEN STA 1620 - 1640; CORROSION LEVEL 1; TASK C5325103.  REMOVED 60 INCHES OF SEAT TRACK, FAB'D NEW TRACK & INSTALLED PER SRM 53-00-52, 51-10-02, 51-40-02, DEFECT SIZE: 4"L X 1"W X .044"D.
